Top 9 Severe Sinus Congestion and Pain – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Non-Drowsy, Vicks Sinex Severe All-In-One Sinus + Mucus Relief, 24 LiquiCaps‚ Pain, and Headache Relief, Congestion

#ad
Vicks #ad - Trusted relief from the makers of Vicks. Thins and loosens mucus. Maximum strength medicine. Fast relief of sinus symptoms such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose. All-in-one sinus relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height4.31 Inches
Length1.1 Inches
Width3.31 Inches
Part Number233331
Model233331

2. Mucinex

#ad

Nasal Congestion, Sinus Congestion & Sinus Pressure, Sinus Symptom Relief, 0.75 FL OZ, Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray

#ad
Mucinex #ad - Active ingredient: Oxymetazoline hydrochloride 005%. Also available from mucinex: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.

Key benefits: fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever. Helps clear nasal passages; shrinks swollen membranes. Temporarily relieves sinus congestion and pressure. Uses: temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Long lasting: lasts up to 12 hours, through the day or night. What is it: this nasal spray 075 fluid ounce per bottle provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Promotes nasal & sinus drainage.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.75 Inches
Length1.25 Inches
Weight0.75 ounces
Width1.81 Inches

3. Vicks

#ad

Congestion, 24 LiquiCaps‚ Pain, Non-Drowsy, and Headache Relief, Vicks Sinex Severe All-In-One Sinus Relief

#ad
Vicks #ad - Trusted relief from the makers of Vicks. All-in-one sinus relief. Fast relief of sinus symptoms such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose. Maximum strength medicine. Relief in as little as 30 minutes.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.3 Inches
Length4.4 Inches
Width1.1 Inches
Part Number00323900023277

4. Rite Aid

#ad

Acetaminophen, 325 mg, 24 Caplets | Sinus Relief, Rite Aid Daytime Sinus Congestion & Pain Relief

#ad
Rite Aid #ad - Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations.

Non-drowsy formula: Daytime congestion relief that won't leave you sleepy or interrupt your daily routine. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Multi-symptom relief: rite aid's severe cold medicine relieves sinus headaches, chest congestion, nasal congestion, sinus pressure, and mucus build up. Compare to tylenol sinus relief: Get the same effective relief as the national brand's sever cold and sinus medication.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number012000227165

5. Advil Respiratory

#ad

One Tablet Dose, Non-Drowsy, Advil Sinus Congestion & Pain Relief 20 Count Packets, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant

#ad
Advil Respiratory #ad - Hsa and fsa eligible product. Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, fever and minor body aches, headache, sinus pressure, nasal swelling, pains.

For use by those 12 years of age and older. The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms. Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets. Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg. Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.5 Inches
Length4.5 Inches
Width4 Inches
Part Number250465
Model305730199216

6. Tylenol

#ad

Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief, 24 ct

#ad
Tylenol #ad - From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older. Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure.

Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320

7. Sudafed

#ad

24 ct, Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant

#ad
Sudafed #ad - This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer.

From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain. 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

8. Tylenol

#ad

TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA Pack of 3

#ad
Tylenol #ad - Temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold: sinus congestion and pressure; headache; nasal congestion; minor aches and pains. Qty is 3 pk, tylenol sinus Congestion and Pain Severe - 24 Caplets. 24 caplets per-pk.
BrandTylenol #ad
ManufacturerTylenol #ad
Part Number300450262257

9. Tylenol

#ad

Equate Severe Sinus Congestion and Pain 24 ct.

#ad
Tylenol #ad - Daytime, non-drowsy, Cool blast flavor. Guaifenesin helps relieve Chest congestion. Pain reliever, nasal congestant, expectorant. Phenylephrine HCl for sinus pressure and nasal congestion. 24 caplets. Acetaminophen for headaches.
BrandTylenol #ad
ManufacturerEquate #ad